# SDR CALA0100457

- Difficulty date: May 13, 2001
- Submitted: May 14, 2001
- Operation: Air carrier
- Aircraft: N39081
- Make and model: Doug DC-10-30
- Aircraft serial: 47861
- Aircraft time: 81,650 hours, 25,074 cycles
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Condition: Discharged
- Location: R4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR R-4 WAS HARD TO OPERATE.  THE R-4 DOOR N2 BOTTLE WAS RESERVICED IAW MM 52-12-16.
